# SDR JBXA0000190

- Difficulty date: July 23, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N572ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7224
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 601509197
- Part serial: 626412A187
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 111 RDU/SWF, OIL PRESSURE ON NR 1 ENGINE REACHED 156 PSI.  STAYED IN YELLOW UNTIL POWER REDUCED TO MAX CONT OF 115 PSI.  RETURNED TO FIELD AFTER TAKEOFF.  REMOVED AND REPLACED NR 1 ENGINE OIL PRESSURE TRANSDUCER IAW CRJ MM 79-31-05.  OPS CHECK AND LEAK CHECK GOOD.
